# SDR CALA2025082808214

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,429 hours, 29,482 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM AFT ENTRY DOOR INDICATION AND SENSOR TEST (S200) REF. AMM 52-71-11-710-801. PERFORMED AFT ENTRY DOOR INDICATION SENSOR TEST (S200) REF. AMM 52-71-11-710-801. VERIFIED DOOR WARNING SYSTEM IS FUNCTIONING NORMALLY. VERIFIED AFT ENTRY DOOR INDICATION FUNCTIONS NORMALLY REF MM 52-71-11. WORK COMPLETED.
